| Model Number |
6226-2-650 |
| Medical Device Problem Codes |
Difficult to Insert (1316); Failure to Advance (2524)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
03/03/2022
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
It was noted that the device is not available for evaluation.Should additional information become available, it will be provided in a supplemental report upon completion of the investigation.Review of the device history records indicate devices were manufactured and accepted into final stock with no relevant reported discrepancies.There have been no other similar events for the lot referenced.
Event or Problem Description
During bha, the head movement within the centrax is stiff and does not turn properly, unlike usual.He made several attempts to lock the locking ring.The ring might be deformed due to it.
Additional Manufacturer Narrative
Reported event: an event regarding assembly issue involving a centrax bipolar head was reported.The event was confirmed.Method & results: product evaluation and results: visual inspection: visual inspection of the returned devices indicated that the metal head remains assembled into the centrax head.Dimensional inspection: dimensional inspection could not be performed because the devices could not be disassembled.The event is confirmed through functional testing.Functional inspection: the devices were returned in assembled state.The metal head would not articulate within the polyethylene of the centrax head.Additionally, the devices could not be disassembled.It is possible that some debris caught between the two devices is causing the physical resistance.The event is confirmed.Clinician review: no medical records were received for review with a clinical consultant.Product history review: review of the device history records indicate devices were manufactured and accepted into final stock with no relevant reported discrepancies.Complaint history review: there have been no other similar events for the lot referenced.Conclusions: it was reported that the movement of the metal head within the centrax bipolar head was stiff and the metal head did not turn properly.The surgeon made several attempts to lock the locking ring, and the ring might be deformed due to it.Visual inspection of the returned devices indicated that the metal head remains assembled into the centrax head.The devices were returned in assembled state.The metal head would not articulate within the polyethylene of the centrax head.Additionally, the devices could not be disassembled.It is possible that some debris caught between the two devices is causing the physical resistance.Dimensional inspection could not be performed because the devices could not be disassembled.The exact cause of the event could not be determined from the information provided; however, it was reported that the surgeon made multiple assembly attempts which could result in deformation of the locking mechanism.No further investigation for this event is possible at this time.If additional information becomes available to indicate further evaluation is warranted, this record will be reopened.
Event or Problem Description